Bulletin of the American Mathematical Society

An $L^1$-space for Boolean algebras and semireflexivity of $L^\infty \left({{X},\Sigma ,\mu}\right)$

Dennis Sentilles

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1096-1098.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537421

Mathematical Reviews number (MathSciNet)
MR0394154

Zentralblatt MATH identifier
0328.46026

Subjects
Primary: 46A20: Duality theory 46B10: Duality and reflexivity [See also 46A25]
Secondary: 54H10: Topological representations of algebraic systems [See also 22-XX] 28A60: Measures on Boolean rings, measure algebras [See also 54H10] 28A30

Citation

Sentilles, Dennis. An $L^1$-space for Boolean algebras and semireflexivity of $L^\infty \left({{X},\Sigma ,\mu}\right)$. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1096--1098. https://projecteuclid.org/euclid.bams/1183537421


Export citation

References

  • 1. R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 21 #4350.
  • 2. J. B. Conway, The strict topology and compactness in the space of measures, Bull. Amer. Math. Soc. 72 (1966), 75-78. MR 32 #4509.
  • 3. J. Henry and D. Taylor, The $\bar \beta $ topology for $W\sp{*} $-algebras, Pacific J. Math, (to appear).
  • 4. F. D. Sentilles, Bounded continuous functions on a completely regular space, Trans. Amer. Math. Soc. 168 (1972), 311-336. MR 45 #4133.
  • 5. F. D. Sentilles and D. C. Taylor, Factorization in Banach algebras and the general strict topology, Trans. Amer. Math. Soc. 142 (1969), 141-152. MR 40 #703.
  • 6. R. Sikorski, Boolean algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 25, Springer-Verlag, Berlin, 1960. MR 23 #A3689.